Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Partial numbness on right side of head that goes to front of the face, ear pain. Any solution ?

Hi, am a 43 years old. I have this partial numbnes on my right side of my head tha goes to the front of my face. I can t put to much pression on that right side because even my ear hurts. I was told that it was a partial migrin. I don t believe is a migrine because is not a sharp pain. Literally I can feel the line on my face that dives the numbnes on my face. I have Ben feeling this for about 3 years now. Can you help me? My email address is YYYY@YYYY
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
I have gone through your query and your disease is chronic i.e. three years.
There are so many causes of the facial numbness but you may rule out these diseases in your case->
1. Vitamin Imbalance.
2. Mineral imbalance such as--potassium, calcium or sodium.
3. Stress or depression.
If you have any doubt, I will be available for your query.

Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor